# SDR YV3R2022011000506

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JA33V
- Make and model: Robsin R22
- Aircraft serial: 1837
- Aircraft time: 1,842 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2781
- Part serial: 1048
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR CONTROLLER P/N: D278-1 UNRESPONSIVE DURING AUTOROTATION RECOVERY TRAINING.
